# SDR CA990311080

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20042
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND, SMOKE COMING FROM RT GEAR AT BRAKE AREA.  RESULT OF TRUCK POSITIONER ACTUATOR LEAKING AT PISTON SEAL.  ACTUATOR REPLACED.
